MAUDE Adverse Event Report: STIMWAVE TECHNOLOGIES INC. FREEDOM PERIPHERAL NERVE STIMULATOR; WEARABLE ANTENNA ASSEMBLY

STIMWAVE TECHNOLOGIES INC. FREEDOM PERIPHERAL NERVE STIMULATOR; WEARABLE ANTENNA ASSEMBLY
Model Number PDBT-915-2K
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burning Sensation (2146)
Date of Event 02/28/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation found the power amplifier was damaged.  for the report of overheating: thermal imaging was used to verify the outside temperature of the device while operating, outside temperature while charging, and the internal temperature while operating.Results are as follows: outside thermal temperature while operating: 35.4°c.Outside thermal temperature while charging: 34.5°c.Internal thermal temperature while operating: 47.5°c.The outside thermal temperature while charging was 34.5°c, which is below the product requirements specification of 41°c (106°f).Based on the thermal imaging, there is no evidence of thermal damage and the product met temperature specifications.Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in blown power amplifier.Blown power amplifier rates remain acceptably low; thus, capa is not required.Blown power amplifier rates will continue to be tracked and trended.
 
Event or Problem Description
The patient reported their wearable antenna assembly was overheating and causing a burning sensation to the skin.Additionally, the patient reported the waa did not always turn on after a full charge.The overheating did not cause tissue damage or require medical intervention.The patient was provided a replacement waa.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
WEARABLE ANTENNA ASSEMBLY
Manufacturer (Section D)
STIMWAVE TECHNOLOGIES INC.
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
STIMWAVE TECHNOLOGIES INC.
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key16625255
Report Number3010676138-2023-00038
Device Sequence Number4474452
Product Code GZF
UDI-Device Identifier00818225020150
UDI-Public(01)00818225020150
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberPDBT-915-2K
Device Lot Number00643-DT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2023
Initial Report FDA Received Date03/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown